RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Petrina, Dmitrii Yakovlevich

Statistics Math-Net.Ru
Total publications: 35
Scientific articles: 35

Number of views:
This page:576
Abstract pages:6184
Full texts:2289
References:720
academiņian of National Academy of Sciences of Ukraine
Doctor of physico-mathematical sciences

http://www.mathnet.ru/eng/person22516
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/195571

Publications in Math-Net.Ru
1997
1. M. Lampis, D. Ya. Petrina, “The Boltzmann–Grad limit for equilibrium states of systems of hard spheres in framework of canonical ensemble”, Mat. Fiz. Anal. Geom., 4:1/2 (1997),  112–132  mathnet
1996
2. D. Ya. Petrina, V. I. Gredzhuk, “On two models of interacting Bose gas: Bogolyubov's model of superfluidity and Huang-Yang–Luttinger model”, Mat. Fiz. Anal. Geom., 3:3/4 (1996),  370–405  mathnet  zmath
1990
3. D. Ya. Petrina, V. I. Gerasimenko, “Mathematical problems of statistical mechanics of a system of elastic balls”, Uspekhi Mat. Nauk, 45:3(273) (1990),  135–182  mathnet  mathscinet  zmath; Russian Math. Surveys, 45:3 (1990), 153–211  isi
4. V. I. Gerasimenko, D. Ya. Petrina, “Existence of the Boltzmann–Grad limit for an infinite system of hard spheres”, TMF, 83:1 (1990),  92–114  mathnet  mathscinet; Theoret. and Math. Phys., 83:1 (1990), 402–418  isi
1989
5. D. Ya. Petrina, “The thermodynamic limit of solutions of the Bogolyubov equations”, Trudy Mat. Inst. Steklov., 191 (1989),  192–200  mathnet  mathscinet  zmath; Proc. Steklov Inst. Math., 191 (1992), 213–221
1988
6. A. V. Mishchenko, D. Ya. Petrina, “Linearization and exact solutions of a class of Boltzmann equations”, TMF, 77:1 (1988),  135–153  mathnet  mathscinet  zmath; Theoret. and Math. Phys., 77:1 (1988), 1096–1109  isi
1985
7. D. Ya. Petrina, V. I. Gerasimenko, “Thermodynamic limit of nonequilibrium states of a three-dimensional system of elastic spheres”, Dokl. Akad. Nauk SSSR, 282:1 (1985),  57–60  mathnet  mathscinet
8. V. I. Gerasimenko, D. Ya. Petrina, “Thermodynamic limit of nonequilibrium states of a three-dimensional system of elastic spheres”, TMF, 64:1 (1985),  130–149  mathnet  mathscinet; Theoret. and Math. Phys., 64:1 (1985), 734–747  isi
1984
9. E. D. Belokolos, D. Ya. Petrina, “On the relation between the approximating Hamiltonian method and the finite-zone integration method”, Dokl. Akad. Nauk SSSR, 275:3 (1984),  580–582  mathnet  mathscinet
10. D. Ya. Petrina, “Distribution functions of systems of charged particles in a spatially inhomogeneous medium”, TMF, 59:1 (1984),  104–116  mathnet  mathscinet; Theoret. and Math. Phys., 59:1 (1984), 387–395  isi
11. E. D. Belokolos, D. Ya. Petrina, “Connection between the approximating Hamiltonian method and theta-function integration”, TMF, 58:1 (1984),  61–71  mathnet  mathscinet; Theoret. and Math. Phys., 58:1 (1984), 40–46  isi
12. D. Ya. Petrina, “Solution of a classical problem of electrostatics by means of a subtractive procedure”, Zh. Vychisl. Mat. Mat. Fiz., 24:5 (1984),  709–721  mathnet  mathscinet  zmath; U.S.S.R. Comput. Math. Math. Phys., 24:3 (1984), 53–61
1983
13. D. Ya. Petrina, “Solution of a classical problem of electrostatics and the subtraction procedure”, Dokl. Akad. Nauk SSSR, 270:1 (1983),  78–82  mathnet  mathscinet
14. D. Ya. Petrina, V. I. Gerasimenko, “A mathematical description of the evolution of the state of infinite systems of classical statistical mechanics”, Uspekhi Mat. Nauk, 38:5(233) (1983),  3–58  mathnet  mathscinet  zmath; Russian Math. Surveys, 38:5 (1983), 1–61  isi
1980
15. D. Ya. Petrina, A. L. Rebenko, “Projection-iteration method of solution of the equations of quantum field theory and its connection with the theory of renormalization. The equations of quantum field theory and improperly posed problems of mathematical physics”, TMF, 42:2 (1980),  167–183  mathnet  mathscinet; Theoret. and Math. Phys., 42:2 (1980), 110–120  isi
16. V. I. Gerasimenko, D. Ya. Petrina, “Statistical mechanics of quantum-classical systems. Nonequilibrium systems”, TMF, 42:1 (1980),  88–100  mathnet  mathscinet; Theoret. and Math. Phys., 42:1 (1980), 58–66  isi
1979
17. D. Ya. Petrina, “Mathematical description of the evolution of infinite systems of classical statistical physics. I. Locally perturbed one-dimensional systems”, TMF, 38:2 (1979),  230–250  mathnet  mathscinet; Theoret. and Math. Phys., 38:2 (1979), 153–166
1978
18. N. N. Bogolyubov (Jr.), D. Ya. Petrina, “On a class of model systems that admit a lowering of powers in the Hamiltonian in the thermodynamic limit. II”, TMF, 37:2 (1978),  246–257  mathnet  mathscinet; Theoret. and Math. Phys., 37:2 (1978), 998–1005
1977
19. N. N. Bogolyubov (Jr.), D. Ya. Petrina, “On a class of model systems that admit a lowering of powers in the Hamiltonian in the thermodynamic limit. I”, TMF, 33:2 (1977),  231–245  mathnet  mathscinet; Theoret. and Math. Phys., 33:2 (1977), 990–999
1976
20. A. K. Vidybida, D. Ya. Petrina, “Cauchy problem for a chain of Bogolyubov equations”, Dokl. Akad. Nauk SSSR, 228:3 (1976),  573–575  mathnet  mathscinet  zmath
1975
21. D. Ya. Petrina, A. K. Vidybida, “The Cauchy problem for Bogoljubov's kinetic equations”, Trudy Mat. Inst. Steklov., 136 (1975),  370–378  mathnet  mathscinet
22. S. S. Ivanov, D. Ya. Petrina, A. L. Rebenko, “$S$ matrix in constructive quantum field theory”, TMF, 23:2 (1975),  160–177  mathnet  mathscinet; Theoret. and Math. Phys., 23:2 (1975), 422–434
1974
23. S. S. Ivanov, D. Ya. Petrina, A. L. Rebenko, “On equations for the coefficient functions of the $S$-matrix in quantum field theory”, TMF, 19:1 (1974),  37–46  mathnet; Theoret. and Math. Phys., 19:1 (1974), 332–339
1973
24. D. Ya. Petrina, S. S. Ivanov, “The existence of thermodynamic limits in certain models of quantum field theory”, Dokl. Akad. Nauk SSSR, 210:1 (1973),  59–61  mathnet  mathscinet
1972
25. D. Ya. Petrina, “On solutions of Bogolyubov's kinetic equations quantum statistics”, TMF, 13:3 (1972),  391–405  mathnet  mathscinet; Theoret. and Math. Phys., 13:3 (1972), 1218–1228
26. D. Ya. Petrina, V. P. Yatsishin, “On the model Hamiltonian of the theory of superconductivity”, TMF, 10:2 (1972),  283–300  mathnet; Theoret. and Math. Phys., 10:2 (1972), 189–200
1971
27. D. Ya. Petrina, V. I. Skripnik, “Kirkwood–Salzburg equations for the coefficient functions of the $S$ matrix”, TMF, 8:3 (1971),  369–380  mathnet; Theoret. and Math. Phys., 8:3 (1971), 896–904
1970
28. D. Ya. Petrina, “Hamiltonians of quantum statistics and the model Hamiltonian of the theory of superconductivity”, TMF, 4:3 (1970),  394–411  mathnet  mathscinet  zmath; Theoret. and Math. Phys., 4:2 (1970), 916–928
1969
29. S. S. Ivanov, D. Ya. Petrina, “Equations arising in the summation of perturbation-theory series for the scattering matrix”, Dokl. Akad. Nauk SSSR, 188:4 (1969),  776–779  mathnet  mathscinet
30. N. N. Bogolyubov, D. Ya. Petrina, B. I. Khatset, “Mathematical description of the equilibrium state of classical systems on the basis of the canonical ensemble formalism”, TMF, 1:2 (1969),  251–274  mathnet  mathscinet; Theoret. and Math. Phys., 1:2 (1969), 194–212
1968
31. D. Ya. Petrina, “On summation of the contributions from the Feynman diagrams. An existence theorem”, Izv. Akad. Nauk SSSR Ser. Mat., 32:5 (1968),  1052–1074  mathnet  mathscinet  zmath; Math. USSR-Izv., 2:5 (1968), 1005–1025
1967
32. D. Ya. Petrina, “Completeness of perturbation theory amplitudes in amplitude space”, Dokl. Akad. Nauk SSSR, 173:2 (1967),  295–297  mathnet  zmath
1966
33. D. Ya. Petrina, “Holomorphic continuation of Feinman's diagram contributions”, Dokl. Akad. Nauk SSSR, 168:2 (1966),  308–309  mathnet
1963
34. D. Ya. Petrina, “Analytic properties of contributions from Feynman diagrams”, Dokl. Akad. Nauk SSSR, 149:4 (1963),  808–811  mathnet  mathscinet
1962
35. D. Ya. Petrina, “Analytical properties of partial waves of scattering amplitude in excitation theory”, Dokl. Akad. Nauk SSSR, 144:4 (1962),  755–758  mathnet  mathscinet

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019